# SDR I5HA0558007

- Difficulty date: September 27, 2005
- Submitted: October 13, 2005
- Operation: Air carrier
- Aircraft: N587XP
- Make and model: Cvac 580
- Aircraft serial: 361
- Engine: Allsn 501D13
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Part number: 34479
- Condition: Seized
- Location: Nr 4 Mlg Wheel
- Stage of operation: TO
- How discovered: O
- Nature of condition: D
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, ENROUTE, CREW NOTIFIED THAT LANDING GEAR WHEEL AND TIRE WAS SEEN DEPARTING AIRCRAFT.  CREW ELECTED TO CONTINUE FOR MAINTENANCE.  MAINT CREW DISCOVERED NR 4 WHEEL BROKEN WITH PART OF THE WHEEL MISSING.  TIRE WAS MISSING.  FOUND THE FAILURE OF THE OUTER WHEEL BEARING EVIDENCED BY BURN MARKS AND SEIZED ROLLERS.  NR 4 TIRE AND WHEEL ASSY WERE REMOVED AND AXLE WAS INSPECTED BOTH VISUALLY AND WITH DYE PENETRANT.  THERE WAS NO DAMAGE TO AXLE.  SERVICEABLE TIRE AND WHEEL ASSY WAS INSTALLED AND AC RETURNED TO SERVICE. (K)
